# SDR FDEA201009013223

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113N28954
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP, AFT FLAP INBD TIE ROD ATTACHING BELLCRANK WITH CHAFED MARK.  CHAFED RT AFT FLAP INBD TIE ROD BELLCRANK REPAIRED IAW EA F-5750-142307.  (RT WING BELLCRANK ASSY CHAFING DAMAGE).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
